Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 93142, 11 pages

Veronese curves and webs: interpolation

1Département de Mathématique et Génie Informatique, Ecole Nationale Supérieure Polytechnique, Université de Yaoundé I, BP 8390, Yaoundé, Cameroon
2Département de Mathématiques, Université Montpellier 2, Case Courrier 051, Place Eugène Bataillon, Montpellier Cedex 5 34095, France

Received 11 June 2006; Revised 30 September 2006; Accepted 19 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Jorge Vitório Pereira, and Carlo Perrone, “Germs of integrable forms and varieties of minimal degree,” Bulletin des Sciences Mathématiques, vol. 134, no. 1, pp. 1–11, 2010. View at Publisher · View at Google Scholar
  • Thomas B. Bouetou, “On an Algebraical Computation of the Tensor and the Curvature for 3-Web,” ISRN Geometry, vol. 2012, pp. 1–25, 2012. View at Publisher · View at Google Scholar
  • Anton Izosimov, “Curvature of Poisson pencils in dimension three,” Differential Geometry and its Applications, vol. 31, no. 5, pp. 557–567, 2013. View at Publisher · View at Google Scholar
  • Wojciech Kryński, “Paraconformal structures, ordinary differential equations and totally geodesic manifolds,” Journal of Geometry and Physics, 2016. View at Publisher · View at Google Scholar